Alert archive / Kentucky / Freeze Warnings in 2021
Freeze Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Mar 30, 2021, 3:24 PM EDT for 12 counties in Kentucky; 4 counties in Indiana; 5 counties in Ohio. It took effect at Apr 1, 2021, 1:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2021, 3:24 PM EDT (19:24 UTC)
- In effect from
- Apr 1, 2021, 1:00 AM EDT
- Expired
- Apr 1, 2021, 10:40 AM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
All 21 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2414 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117 WWUS71 KILN 301924 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 324 PM EDT Tue Mar 30 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-310330- /O.NEW.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ /O.NEW.KILN.FZ.A.0001.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 324 PM EDT Tue Mar 30 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Freeze Watch, sub-freezing temperatures as low as 23 possible. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
7 follow-up statements
350 WWUS71 KILN 310230 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1030 PM EDT Tue Mar 30 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-311200- /O.CON.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ /O.CON.KILN.FZ.A.0001.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 1030 PM EDT Tue Mar 30 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Freeze Watch, sub-freezing temperatures as low as 23 possible. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
513 WWUS71 KILN 310807 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 407 AM EDT Wed Mar 31 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-311700- /O.CON.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ /O.CON.KILN.FZ.A.0001.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 407 AM EDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Freeze Watch, sub-freezing temperatures as low as 23 possible. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
131 WWUS71 KILN 311450 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1050 AM EDT Wed Mar 31 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-312300- /O.CON.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ /O.CON.KILN.FZ.A.0001.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 1050 AM EDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26 expected. For the Freeze Watch, sub-freezing temperatures as low as 21 possible. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
515 WWUS71 KILN 311931 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 331 PM EDT Wed Mar 31 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-010345- /O.UPG.KILN.FZ.A.0001.210402T0100Z-210402T1500Z/ /O.NEW.KILN.FZ.W.0002.210402T0100Z-210402T1500Z/ /O.CON.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 331 PM EDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM THURSDAY TO 11 AM EDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26 expected. For the second Freeze Warning, sub- freezing temperatures as low as 21 expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the first Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the second Freeze Warning, from 9 PM Thursday to 11 AM EDT Friday. * IMPACTS...Freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
627 WWUS71 KILN 010102 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 902 PM EDT Wed Mar 31 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-010915- /O.CON.KILN.FZ.W.0001.210401T0500Z-210401T1500Z/ /O.CON.KILN.FZ.W.0002.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 902 PM EDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 11 AM EDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26 expected. For the second Freeze Warning, sub- freezing temperatures as low as 21 expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the first Freeze Warning, from 1 AM to 11 AM EDT Thursday. For the second Freeze Warning, from 9 PM Thursday to 11 AM EDT Friday. * IMPACTS...Freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
701 WWUS71 KILN 010755 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 355 AM EDT Thu Apr 1 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-011600- /O.CON.KILN.FZ.W.0001.000000T0000Z-210401T1500Z/ /O.CON.KILN.FZ.W.0002.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 355 AM EDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 30. For the second Freeze Warning, sub-freezing temperatures as low as 23 expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...For the first Freeze Warning, until 11 AM EDT this morning. For the second Freeze Warning, from 9 PM this evening to 11 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
745 WWUS71 KILN 011440 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1040 AM EDT Thu Apr 1 2021 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-012245- /O.CAN.KILN.FZ.W.0001.000000T0000Z-210401T1500Z/ /O.CON.KILN.FZ.W.0002.210402T0100Z-210402T1500Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 1040 AM EDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT FRIDAY... ...FREEZE WARNING IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 23 expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and South Central and Southwest Ohio. * WHEN...From 9 PM this evening to 11 AM EDT Friday. * IMPACTS...Freezing conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Mar 30, 3:04 PM EDT, 20 minutes earlier.
Area forecast discussion, Mar 30, 3:04 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 304 PM EDT Tue Mar 30 2021 .SYNOPSIS... Warm temperatures expected today with dry and breezy conditions. Chances for rain showers return tonight into Wednesday as a cold front moves through. Unseasonably cold air settles in on Wednesday and provides temperatures well below normal through the end of the work week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... High clouds will move across the forecast area today. Expect dry conditions through the daytime hours. South southwesterly flow will continue to increase through the afternoon hours with wind gusts up around 35 mph possible. This southerly flow and the dry conditions will allow temperatures to climb into the 70s today. See fire weather section for more information on fire weather concerns. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... As an H8 LLJ continues to feed in a deep layer of warm and saturated air throughout the troposphere, an approaching cold front will feed off this unstable air mass and generate rain showers Tuesday night across the fa. The highest QPF axis is expected to remain southeast of I-71 where a good 0.50-1.00" of liquid rain is expected. Additionally, this is the location where some weak instability will develop and some of the convective elements could lead to localized heavier rainfall. Included a slight chance of thunder mention in the grids for a handful of counties in N KY into the lower Scioto Valley Tuesday night with the rain showers. The cold front pushes eastward Wednesday morning, ending the bulk of the pcpn from west to east. Temperatures will only increase a few degrees on Wednesday as clouds and increasing CAA behind the front ensues. While a break in the rain is expected late Wednesday morning, there appears to be an additional wave of light rain driven by a frontogenesis band moving along the s/wv trough propagating through. Thermal fields will begin to favor a transition to snow the longer this precip band lingers as we head into Wednesday evening. While several deterministic models (using 10:1 SLR ratio) do show the potential for about an inch to fall across our eastern counties in central Ohio down through the Scioto Valley, it's probably more likely that less than a half an inch will actually accumulate on elevated or grassy surfaces. This is mainly because the SLR appears to be a bit lower than 10:1 during the transition to snow, and surface/pavement temps still remain above freezing. Temperatures Wednesday night will eventually fall into the middle to upper 20s across the fa with any lingering pcpn dissipating overnight. && .LONG TERM /THURSDAY THROUGH MONDAY/... A cold mid level trough will be moving east through the Great Lakes and Ohio Valley on Thursday. Some CAA stratocumulus is expected for at least partly cloudy skies. There could be a low chance of snow showers across central Ohio, with a passing flurry possible elsewhere given the cloud deck will be intersecting the favored dendritic growth zone. Have gone dry for now, but will fine tune this possibility as we get closer in time. Highs will be much below normal for the 1st of April. In addition, it will be brisk with northwest winds gusting between 20 and 30 mph. Highs will range between 35 and 40 degrees. As the mid level trough moves off to the northeast Thursday night, surface high pressure will build east into the Ohio Valley, allowing skies to clear. Winds will gradually diminish. Lows will likely drop into the upper teens to the lower 20s. These values will approach record lows for the big three climate sites (CVG 22, DAY 21, CMH 20). Also, as winds diminish, frost will likely form. After a cold and frosty start, abundant sunshine is expected for Friday as the high traverses the region. Despite the sunshine, highs will still be chilly for early April, ranging between 45 and 50 degrees. For Friday night, high pressure will move east. Skies will be mostly clear. With light winds, especially east, frost formation will likely occur again. Lows will range from the upper 20s east to the lower 30s west. The upcoming weekend is looking dry with a warming trend. Our region will be on the back side of the high with increasing WAA. Highs on Saturday in the upper 50s to the lower 60s will warm into the mid and upper 60s by Sunday. The warming trend will continue into Monday as mid level ridging develops across the Great Lakes and the Ohio Valley. Highs will peak in the lower 70s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR conditions will start out the TAF period. Gusty winds will diminish for a short time this evening. Rain showers will move through tonight and into the morning hours on Wednesday. Vsbys will be reduced with some of the shower activity. In addition, cigs will lower overnight as well. There will be the potential for a brief period of LLWS. Wind gusts will pick back up after the frontal passage. Cigs and vsbys will then start to improve towards the end of the TAF period. OUTLOOK...No significant weather is expected. && .FIRE WEATHER... Gusty winds will be present today. In addition, RH values will drop into the 20s this afternoon. Fuel moisture values are below 10 percent in some areas. Due to this combination and after coordination with forestry, decided to go with a special weather statement for fire weather concerns today. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Clark NEAR TERM...Novak SHORT TERM...Clark LONG TERM...Hickman AVIATION...Novak FIRE WEATHER...
Hazardous weather outlook, Mar 30, 10:53 AM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1053 AM EDT Tue Mar 30 2021 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-311500- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Highland-Pike- 1053 AM EDT Tue Mar 30 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. The combination of gusty winds, low humidity, and dry conditions will produce elevated fire weather conditions through early this evening. Southwest winds will be sustained at speeds of 15 to 25 mph with gusts of 30 to 35 mph. The humidity will fall into the 20 to 30 percent range this afternoon. Any fire could quickly spread in these conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-311500- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- Clermont-Brown-Adams-Scioto- 1053 AM EDT Tue Mar 30 2021 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. The combination of gusty winds, low humidity, and dry conditions will produce elevated fire weather conditions through early this evening. Southwest winds will be sustained at speeds of 15 to 25 mph with gusts of 30 to 35 mph. The humidity will fall into the 20 to 30 percent range this afternoon and should be lowest over the Scioto Valley. Any fire could quickly spread in these conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost or freezing temperatures are forecast for Thursday morning, Friday morning, and Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 30, 10:40 AM EDT, 4 hours 44 minutes before
Special Weather Statement National Weather Service Wilmington OH 1040 AM EDT Tue Mar 30 2021 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-302300- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 1040 AM EDT Tue Mar 30 2021 ...Elevated Fire Weather Conditions Through Early This Evening... The combination of gusty winds, low humidity, and dry conditions will produce elevated fire weather conditions through early this evening. Southwest winds will be sustained at speeds of 15 to 25 mph with gusts of 30 to 35 mph. The humidity will fall into the 20 to 30 percent range this afternoon and should be lowest over the Scioto Valley. Any fire could quickly spread in these conditions.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:24 PM EDT | Freeze Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 24 hr |
Nearby
Freeze Warnings in Kentucky, 2021Freeze Warnings in Ohio, 2021Freeze Warnings in Indiana, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.